# SDR 99T64R680EWA

- Difficulty date: November 9, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, UPPER CARGO COMPARTMENT STATION 857 TO 980 LIGHT SURFACE CORROSION ON PRESSURE PANEL XCWO-XCW 69 LEFT.  BLENDED OUT CORROSION.  FABRICATED FINGER DOUBLER REPAIR.  TREATED AND PRIMED.  INSTALLED REPAIR PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/03/99.  (M)
